# SDR AALA201610029005

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 71,929 hours, 26,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT WAS FOUND INOPERATIVE AT POSITION 4L.  REPLACED THE BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
